EconPapers    
Economics at your fingertips  
 

Application of Radial Basis Function Method for Solving Nonlinear Integral Equations

Huaiqing Zhang, Yu Chen, Chunxian Guo and Zhihong Fu

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: The radial basis function (RBF) method, especially the multiquadric (MQ) function, was proposed for one‐ and two‐dimensional nonlinear integral equations. The unknown function was firstly interpolated by MQ functions and then by forming the nonlinear algebraic equations by the collocation method. Finally, the coefficients of RBFs were determined by Newton’s iteration method and an approximate solution was obtained. In implementation, the Gauss quadrature formula was employed in one‐dimensional and two‐dimensional regular domain problems, while the quadrature background mesh technique originated in mesh‐free methods was introduced for irregular situation. Due to the superior interpolation performance of MQ function, the method can acquire higher accuracy with fewer nodes, so it takes obvious advantage over the Gaussian RBF method which can be revealed from the numerical results.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/381908

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:381908

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:381908